# SDR JJBA20251107009

- Difficulty date: October 20, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE, RT SILL FOUND CORRODED AT FRAME 19, BLENDED AND FOUND OUT OF LIMITS,  CENTER FUSELAGE RH SILL CORROSION REMOVED, CUTOUT PERFORMED. CENTER FUSELAGE & RT SILL DOUBLE WAS MADE, DRILLED, PROTECTED AND INSTALLED. CENTER FUSELAGE RT SILL, ANGLE WAS REPLACED.
